# SDR SWIA202264756

- Difficulty date: February 3, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBD FLAP. UPPER FLAP VANE ACTUATOR MOUNT HARDWARE CORRODED, UNDER 584AB ACCESS PANEL.   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED LH INB FLAP VANE ACTUATOR HARDWARE UNDER PANEL 584AB REF CRJ 700 AMM 27-52-23-400-801-A01 OPS TEST GOOD
